Square regularization matrices for large linear discrete ill-posed problems
Article first published online: 23 APR 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Numerical Linear Algebra with Applications
Special Issue: Innovative methods and theories in numerical algebra
Volume 19, Issue 6, pages 896–913, December 2012
How to Cite
Donatelli, M., Neuman, A. and Reichel, L. (2012), Square regularization matrices for large linear discrete ill-posed problems. Numer. Linear Algebra Appl., 19: 896–913. doi: 10.1002/nla.1833
- Issue published online: 13 NOV 2012
- Article first published online: 23 APR 2012
- Manuscript Accepted: 14 FEB 2012
- Manuscript Revised: 9 FEB 2012
- Manuscript Received: 2 JUN 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!